# SDR TWAA9901503

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716TW
- Make and model: Boeing 757231
- Aircraft serial: 28484
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 59131
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING WAS INOPERATIVE IN THE AFT CABIN.  CLEANED MOISTURE FROM EGRESS LIGHT TRACK.
